Follow me on Facebook
Follow me on Twitter
Follow me on Instagram
  • Panadol Actifast Compack

Panadol Actifast is a fast acting formula for effective pain relief.
Panadol Actifast has a unique formulation which gets to the source of pain fast. They act faster than standard paracetamol tablets that you can swallow to give fast, effective pain relief of headache, migraine, rheumatic and muscle pain, neuralgia, toothache, period pain, sore throats and for the relief of feverishness and aches and pains of colds and flu.

Directions
How to take Panadol Actifast: Adults and children over 12 years: 2 tablets with 100ml of water up to 4 times a day, not more frequently than every 4 hours, to a maximum of 8 in 24 hours.

Warnings
Caution before taking Panadol Actifast: Not recommended for children under 12 years of age You should carefully read all product packaging and labels prior to use

Ingredients
Panadol Actifast contains: 500mg paracetamol and sodium bicarbonate, 173mg sodium content per caplet.

Side Effects


Size: 14 tablets

Write a review

Please login or register to review

Panadol Actifast Compack

  • Availability: In Stock
  • £2.30